# SDR UIEA2018112762702

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,603 hours, 10,018 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK COMP TEMP AUTO MODE INOP( TRANSF'D TO MDDR 103353     PER FIM 21-61 FT 912 ZONE TEMP CONTROLLER NO FAULTS FOUND DURING BITE TEST; MDDR 103353 CLOSED. )
